| Model Number |
SABRE, SJ 3.0MM 7CM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an ankle arthroscopy the shaver blades produces metal debris.The metal particles could be flushed out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
User error is the most likely cause of the reported event.Per dfu-0215-7 at revision 0.Section f.Precautions.7.Excessive "side-loading" on the device during use does not improve cutting performance and, in extreme cases, will cause irreversible damage to the device.However, due to the device not being returned to us, it was not possible to physically evaluate the complaint device and the reported event cannot be verified.